# SDR DALA2015120907495

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 2,225 hours, 278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS DO NOT TURN OFF WHEN GEAR IS RETRACTED.  LIGHTS STAYED ON DURING THE ENTIRE FLIGHT AT DOOR 1L, 2L, AND 4L.  CYCLED POWER OFF AIRCRAFT.  PERFORMED CHECK OF LGCIU AND CIDS POST FLIGHT REPORTS.  NO DEFECTS PRESENT.
